# SDR IPXA2016081306985

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: F5347511720000
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y.  LOWER AFT CARGO DOOR CUTOUT. STOP WORN FRAME 60.  INSTALLED A NEW STOP IAW SRM 51-40-21.
